| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a call service alarm issue.It was reported that the pump emitted an unspecified call service alarm.The patient was unable to confirm which alarm occurred.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because this issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.